Andres Koropecki
Andres Koropecki

Professor Associado I

Doutor em Matemática (IMPA, 2007)    
Linha de Pesquisa: Sistemas Dinámicos

Universidade Federal Fluminense
Instituto de Matemática e Estatística - Departamento de Matemática Aplicada
Rua Mário Santos Braga, S/N, Campus do Valonguinho
CEP 24020-140, Niterói, RJ, Brasil
Telefone: (+55 21) 26292076


Curriculum Lattes

Informação sobre as aulas



Publicações

A Poincaré-Bendixson theorem for translation lines and applications to prime ends  (with Alejandro Passeggi)
Preprint [arXiv]

The Franks-Misiurewicz conjecture for extensions of irrational rotations (with Alejandro Passeggi and Martin Sambarino)
Preprint [arXiv]

Fully essential dynamics for area-preserving surface homeomorphisms (with Fabio A. Tal)
Ergodic Theory and Dynamical Systems (2017), pp. 1-46 (online) [Journal] [arXiv]

Stability of the rotation set of area-preserving toral homeomorphisms
(with Pierre-Antoine Guihéneuf)
Nonlinearity 30 (2017), pp. 1089-1096 [Journal] [arXiv]

Poincaré theory for decomposable cofrontiers (with Tobias Jäger)
Annales Henri Poincaré 18 (2017) no. 1, pp. 85-112 [Journal] [arXiv]

Realizing rotation numbers on annular continua
Mathematische Zetschrift (2016),  pp. 1-16 (online) [Journal] [arXiv]

Prime ends rotation numbers and periodic points (with P. Le Calvez and M. Nassiri)
Duke Math. J. 164 (2015), no. 3, pp. 403-472 [Journal] [arXiv]

Rotation sets with nonempty interior and transitivity in the universal covering (with Nancy Guelman and  Fabio A. Tal)
Ergodic Theory and Dynamical Systems 35 (2015), pp. 883-894 [Journal] [arXiv]

Bounded and unbounded behavior for area-preserving rational pseudo-rotations
(with Fabio A. Tal)
Proc. London Math. Soc. 109 (2014), no. 3,  pp. 785-822 [Journal] [arXiv]

St
rictly toral dynamics (with Fabio A. Tal)
Inventiones Mathematicae  196 (2014), no. 2, pp. 339-381 [Journal] [arXiv]

A characterization of annularity of area-preserving toral homeomorphisms  (with Nancy Guelman and  Fabio A. Tal)
Mathematische Zeitschrift 276 (2014), no. 3-4,  pp. 673–689 [Journal] [arXiv]

Some consequences of the shadowing property in low dimensions (with Enrique Pujals)
Ergodic Theory and Dynamical Systems 34 (2014),  pp. 1273-1309 [Journal] [arXiv]

Area-preserving irrotational diffeomorphisms of the torus with sublinear diffusion (with Fabio A. Tal)
Proc. Amer. Math. Soc. 142 (2014), pp. 3483-3490 [Journal] [arXiv]

Transitivity of generic semigroups of area-preserving surface diffeomorphisms (with Meysam Nassiri)
Mathematische Zeitschrift, 266 (2010), no. 3, pp. 707-718 [Journal] [Erratum] [arXiv]

Aperiodic invariant continua for surface homeomorphisms
Mathematische Zeitschrift, 266 (2010), no. 1, pp. 229-236 [Journal] [arXiv]

A mixing-like property and inexistence of invariant foliations for minimal diffeomorphisms of the 2-torus (with Alejandro Kocsard)
Proc. Amer. Math. Soc. 137 (2009),  pp. 3379-3386 [Journal] [arXiv]

Free curves and periodic points for torus homeomorphisms (with Alejandro Kocsard) 
Ergodic Theory and Dynamical Systems 28 (2008), pp. 1895-1915 [Journal] [arXiv]


Links


EDAI DinamicariocaICM 2018
Dynamical systems group at UFF
Dinamicarioca google group (news on dynamical systems events in the Rio area)
Rede Brasileira de Sistemas Dinâmicos (RBSD)